# SDR DALA2020012740620

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION FOUND ON THE FLOOR SUPPORT,  BS 1640 TO 1660 AND BS 1660 TO 1681 RBL 58.  INSPECTED AND FOUND TO BE OUT OF LIMITS IAW SRM.  THE FLOOR SUPPORT WAS REPLACED IAW DWG AND SRM.
